# SDR SWIA200413643

- Difficulty date: July 26, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 4,298 hours, 3,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3472001001
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLOODLIGHT INOP.  RE-ENGAGED BULB IN AFT EMERGENCY FLOODLIGHT.  OPERATIONAL CHECK GOOD.
